# SDR AALA202104209260

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9374
- Aircraft time: 1,635 hours, 522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST CYLINDER PRESSURE LOW. CHARGED DOOR ASSIST CYLINDER TO CORRECT PRESSURE PER AMM 52-22-00.
